Repositorio de producción científica de la Universidad de Sevilla

Finite time singularities for the free boundary incompressible Euler equations

Opened Access Finite time singularities for the free boundary incompressible Euler equations

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Castro Martínez, Ángel
Córdoba Gazolaz, Diego
Fefferman, Charles L.
Gancedo García, Francisco
Gómez Serrano, Javier
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2013
Publicado en: Annals of Mathematics, 178, 1061-1134.
Tipo de documento: Artículo
Resumen: In this paper, we prove the existence of smooth initial data for the 2D free boundary incompressible Euler equations (also known for some particular scenarios as the water wave problem), for which the smoothness of the interface breaks down in finite time into a splash singularity or a splat singularity.
Cita: Castro Martínez, Á., Córdoba Gazolaz, D., Fefferman, C., Gancedo García, F. y Gómez Serrano, J. (2013). Finite time singularities for the free boundary incompressible Euler equations. Annals of Mathematics, 178, 1061-1134.
Tamaño: 738.4Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45153

DOI: 10.4007/annals.2013.178.3.6

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones